MAUDE Adverse Event Report: CORIN LTD TRINITY; BIOLOX DELTA FEMORAL HEAD

CORIN LTD TRINITY; BIOLOX DELTA FEMORAL HEAD
Model Number 104.4015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) initial report additional information including: post primary and pre revision x-rays operative notes (primary and revision) patient weight, activity level and medical history did the patient follow correct post-op protocol? what was the patient doing at the time of the dislocations? did the patient experience any slips / falls or other trauma post primary surgery? an update on the patient post revision.Has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experience with a device that is similar to those paced on the market in the usa, however, this event occured oustide of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor cause or contributed to this event.
 
Event or Problem Description
Trinity revision (ops used in primary) of the biolox delta ceramic head after approximately 2 years and 6 months due to dislocation.

Brand Name
TRINITY
Common Device Name
BIOLOX DELTA FEMORAL HEAD
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key24902860
Report Number9614209-2026-00049
Device Sequence Number21335131
Product Code LZO
UDI-Device Identifier05055196926998
UDI-Public05055196926998
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130343
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.4015
Device Catalogue NumberN/A
Device Lot Number537918
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPSINSIGHT: 1200-0000, HIC_RO_87788
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale